# SDR KBM2006F00086

- Difficulty date: February 16, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350BA
- Aircraft serial: 3403
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33215300
- Condition: Sheared
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R YOKE HUB HINGE ARE SHEARED AROUND THE RUBBER, REMOVED AND REPLACED.  (K)
